MathSciNet Relay Station
MathSciNet bibliographic data
MR1169044 (94e:42017) 42B20 (47G10)
Pan, Yibiao Weak $(1,1)$ estimate for oscillatory singular integrals with real-analytic phases. Proc. Amer. Math. Soc. 120 (1994), no. 3, 789–802.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement